Do side effects from ED medicines go away?
Erectile dysfunction is a medical condition in which men cannot get or attain the firmness of the penis during sexual intercourse. Impotence is another name for this condition. It can affect your entire life by distressing your bedroom matters. However, various causes can result in causing this condition. They may include physical and psychological diseases. Factors like smoking, alcohol consumption, and obesity can make you prone to erection problems. Consult with your doctor for effective erectile dysfunction treatment if you face a weak erection during intercourse. Moreover, ask your doctor for the potential benefits and risks of the treatment you are undergoing.
What are the possible treatments for erectile dysfunction?
Your treatment may rely upon the cause detected in your diagnosis. The possible causes may be insufficient blood supply to the penis, physical conditions, mental health problems, shortage of testosterone in your body, and other factors like smoking and alcohol consumption. However, the treatments may include the PDE5 inhibitors (ED medicines), vacuum treatment, testosterone therapy, penile injections, depository drugs, and surgical treatments.
ED medicines are the primary treatments for erection problems. However, if they don’t work, doctors suggest penile injections or depository drugs for erectile dysfunction treatment. Testosterone therapy is used when there is a lack of testosterone in your body. Moreover, surgical treatments are the last remedy for ED treatment.
Medications used for the cure of erection problems may result in causing certain side effects. Some of them may go away on their own. However, some of them may trouble you for a long period. The possible aftermaths of using the ED medicines can be-
- Pain in muscles
- Back pain
- Stomach problems
You are suggested to tell your doctor if you experience any of these side effects. Some people may also develop severe side effects of ED medicines while undergoing erectile dysfunction treatment. These after-effects may include the following-
- A prolonged erection (priapism)
- Hearing disability
- Loss of vision
Above all, consult with your doctor before you use any medication or treatment to cure erection problems. He may tell you the best use of the treatment method along with its potential benefits and risks.